# SDR CA141008004

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, ENGINE NR 1 PRESSURE WARNING CAME ON DURING FLIGHT AND ALL ENGINE PARAMETERS WERE FLUCTUATING.  PILOT DID NOT SHUTDOWN THE ENGINE, AND MADE AN UNEVENTFUL LANDING.  TROUBLESHOOTING ONGOING.
